Top answers from doctors based on your search:
Disclaimer

HOW IS THE TIME DELAY CREAM FOR SEX

A 19-year-old male asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
If the delay cream: you are referring to is a local anesthetic, no damage

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 19-year-old male asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Allergy: Repeated use of "caines" (anesthetic) creams to delay orgasm is usually not harmful but the "caine" drugs notoriously cause allergic reactions with re ... Read More
Dr. Jeffrey Juchau
33 years experience Family Medicine
Delay Cream: besides possible irritation to either party, I don't know of any harmful effects to these creams. They are all local anesthetics meant to dull the se ... Read More
A 20-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
Unrelated: The two are unrelated. Nocturnal emissions are harmless, as is masturbation.
A 19-year-old male asked:
Dr. Andrea Brand
Specializes in Family Medicine
Possible infection: The emissions may signal an infection. See a health care provider for examination and appropriate tests.
A 20-year-old male asked:
Dr. George Klauber
Specializes in Pediatric Urology
Should be safe: Continue to use "delay" cream if it improves your sex life.
1
1 thank
A 19-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some ...: Your having used topical numbing cream for premature ejaculation would not affect the frequency of nacturnal ejaculation. By avoiding sex obsession an ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Robert Sterling
A Verified Doctor answered
A US doctor answered Learn more
"perchance to Dream": And you're complaining? OK OK, i know, it's not the real thing (but you don't have to drive someone home afterwards). As for that cream, I wouldn't th ... Read More
1
1 thank
A 19-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Probably not..., but: Such cream to numb penile sensation would not cause what you have felt, but sex overindulgence and possible STD-related infection may be related with. ... Read More
A 18-year-old male asked:
Dr. Ali Saberi
20 years experience Internal Medicine
Delay for sex?: Do u mean to have longer sex times? If so, creams should not hurt, unless they irritate the skin. I would avoid having any cream or spray going into t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month